Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Sinking feeling in chest, when doing squats or on trampoline, unable to move with the pain. Suggestion?

i get a sinking feeling in my chest when im doing squats i also getting this feeling when im on a trampoline to. i get a lot of chest pains to sometimes i cant move with the pain for about a minute. i put it down to stress but its getting worse and im a bit worried my doctor suggested walking which didnt help. im 32 yr old working mum of 2 kids
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. I think that the sinking feeling in your chest while doing squats or on the trampoline heralds a more deep rooted cardiac condition since it is also associated with pain. I am thinking that you should be visiting with a cardiologist who can help diagnose the condition and get you the right treatment.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor